# SDR TWAA9754001

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE1864
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 570 - DURING CLIMB, NOSE GEAR GREEN LIGHT REMAIN ON AFTER GEAR RETRACTION DUE TO FAULTY LIGHT BULB.  REMOVED AND REPLACED LIGHT BULB, MFG P/N GE1864, MANUFACTURED BY GENERAL ELECTRIC INC.  OPERATIONAL CHECK NORMAL.  (M)
